T Nation

Shortness of Breath Caused by HCG or by High Estrogen?


#1

Ever since I started TRT several weeks ago I noticed my breath became short. I mean when I’m rested I feel like my brain does not get enough oxygen. The way I breath reminds me of pregnant women.

Now I see that shortness of breath is a common side effect of HCG and I’ve read that high E2 can result in asthma -like symptoms due to water retention around the lungs. (Mine was 43.7 a couple weeks ago.) I don’t know which one is the cause of my problem. Or maybe both?


#2

If you feel the need to breath in long and deep I’ll bet it’s high E2, thats,some I do know about. I lowered my dose on Thursday because if felt exactly as you describe, I’m still in the process of rebounding. If E2 was 43 did you do anything about it? If you didn’t then it’s no wonder you’re having problems.

Please describe your protocol.


#3

Started taking small doses of arimidex from Monday. Have taken about 0.4mg so far. Also decreased the weekly dose of test from 140 mg to 120 mg and am tempted to go down to 110 mg. Injecting 3 times a week instead of 2 as well.


#4

You’re describing pulmonary edema. What is your blood pressure like. A little extra water weight should not be enough to keep your heart from being able to do its job. This is not harmless. Go see a doctor. Your extra water weight may have just showed you a problem you already had


#5

Again extra e2 causes water weight but if that causes pulmonary edema. You need to have things looked at.


#6

Thank you. I’m thinking it may be arimidex. It’s got much worse in the last two days that I started taking it. “Difficulty breathing” is one of its side effects.


#7

Also a common side effect of a damaged heart due to calcified blood vassals. Really it is best looked into.and getting worse is also common. To the point of death


#8

Persuading a stupid doctor that I may have a specific health issue is one of the most unpleasant things to do for me however it seems I need to brace myself.


#9

You say hard to breath and doctors get right on it. They just listen to your lungs and heart. Hear fluid you likely get a EKG and blood enzyme test. Truthfully you should walk into an Urgent care if your doctor can’t see you now. If it is bad. It had nothing to do with your hormones. But water weight can bring it on. Its not the cause. Get that out of the way. Hopefully it’s not what it sounds like. Ether way this will Ease your mind or fix the problem


#10

I went to doctor today and had a blood draw. She didn’t hear anything problematic from my breathing. Have a respirometry scheduled for next week too but now I found the answer in an older post on the forum. It must be polycythemia. I don’t know if anything can be done other than lowering the dose (currently 120mg/week) and donating blood/phlebotomy.

I wonder why arimidex makes it worse.